MathSciNet Relay Station
MathSciNet bibliographic data
MR2382604 93D15 (34K20 93C23)
Li, Ping; Zhong, Shou-ming BIBO stabilization for system with multiple mixed delays and nonlinear perturbations. Appl. Math. Comput. 196 (2008), no. 1, 207–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement